# SDR SWAA032433

- Difficulty date: November 4, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 69,013 hours, 75,840 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge Bracket
- Part number: 6941641
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: K

## Discrepancy

ABOVE 150 KNOTS SPEED, ACFT VIBRATION FELT.  REMOVED AND REPLACED LEFT ELEVATOR INBD TAB HINGE BRACKET AND HARDWARE PER MM.
